Sensitivity Analysis on the Negative Degree of Difficulty Geometric Programming Problem release_judxdv24vrd6rm7px7dpsesscq

by H. O. Amuji, N. P. Olewuezi, D. E. Onwuegbuchunam, C. Igboanusi

Published in American Journal of Operations Research by Scientific Research Publishing, Inc,.

2020   Volume 10, Issue 01, p13-23

Archived Files and Locations

application/pdf  311.0 kB
file_kbfxeygr55avdlownzuwmeykay (webarchive) (web)
Read Archived PDF
Type  article-journal
Stage   published
Year   2020
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  2160-8830
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: abe35725-4169-4b4d-ae50-d4c315c66e12